| Model Number |
D134901 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a lasso® nav eco catheter and there was damage to the interior packaging of the product and sterility was compromised.It was reported by physician that the sterilization package was broken and product was dirty.So they didn¿t use the catheter in/on patient; they replaced it with a new one.There was no patient consequence.
Additional Manufacturer Narrative
Device investigation details: the device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.The package was disposed of because the patient had an infectious disease.As such, the packaging and the product cannot be shipped back.A manufacturing record evaluation was performed for the finished device 30540453l number, and no internal actions related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).